MAUDE Adverse Event Report: Medtronic Ireland Deflect; CATHETER, PERCUTANEOUS

Medtronic Ireland Deflect; CATHETER, PERCUTANEOUS
Model Number C315HIS02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2026
Type of Reportable Event Malfunction

Brand Name
Deflect
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50931302
Report Number9612164-2026-04878
Device Sequence Number18575487
Product Code DQY
UDI-Device Identifier00763000160180
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC315HIS02
Device Catalogue NumberC315HIS02
Device Lot Number0013466141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale